# SDR 9JLA2014021203682

- Difficulty date: February 7, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N960HD
- Make and model: Cessna 560XL
- Aircraft serial: 5605077
- Aircraft time: 3,296 hours, 2,420 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: LR555052
- Part serial: B177
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING AN ATTEMPT TO CROSS FEED FUEL FROM THE LT TANK THE LT FUEL PUMP ANNUNCIATOR CAME ON & FOLLOWED BY A LOW FUEL PRESS WARNING CAUSING RT FUEL PUMP TO COME ON.  TROUBLESHOOTING IDENTIFIED THE LT FUEL BOOST PUMP TO BE FAULTY.  THE PUMP WAS REPLACED WITH AN OVERHAULED UNIT.
